Szemerédi's theorem in the primes

Luka Rimanic, Julia Wolf

Research output: Contribution to journalArticle (Academic Journal)peer-review

1 Citation (Scopus)
204 Downloads (Pure)


Green and Tao famously proved in 2005 that any subset of the primes of fixed positive density contains arbitrarily long arithmetic progressions. Green had previously shown that, in fact, any subset of the primes of relative density tending to zero sufficiently slowly contains a three-term progression. This was followed by work of Helfgott and de Roton, and Naslund, who improved the bounds on the relative density in the case of three-term progressions. The aim of this note is to present an analogous result for longer progressions by combining a quantified version of the relative Szemerédi theorem given by Conlon, Fox and Zhao with Henriot's estimates of the enveloping sieve weights.

Original languageEnglish
Pages (from-to)443-457
Number of pages15
JournalProceedings of the Edinburgh Mathematical Society
Issue number2
Publication statusPublished - 1 May 2019


  • arithmetic combinatorics
  • Green-Tao theorem
  • pseudorandomness
  • Szemerédi's theorem


Dive into the research topics of 'Szemerédi's theorem in the primes'. Together they form a unique fingerprint.

Cite this